Safarov Utkir

Associate Professor

Date and place of birth: 10.04.1983,  Tashkent city, Uzbekistan

Nationality: Uzbek

Education: High

Academic degree: PhD

Academic rank: Associate Professor

E-mail: safarovua@mail.ru

Phone: +998 71 2462087

Education

Bachelor- 2000-2004 Samarkand state University, Faculty of Mathematics.
Masters – 2004-2006 Samarkand state University, Faculty of Mathematics, Department of Mathematical modelling and Optimization.

PhD in Physics and mathematics – 2012 National University of Uzbekistan, Tashkent, Uzbekistan. Specialization – Probability theory and mathematical statistics.

Certificate of the participant of ICTP – NLAGA School in Dynamical Systems and Ergodic theory, 2014, Mbour, Senegal.

Certificate of the participant of SEOUL ICM 2014-International Congress of Mathematicians, 2014, Seoul, Korea.

Certificate of the participant of Second USA-Uzbekistan Conference on Analysis and Mathematical Physics, Urgench, Uzbekistan

Research interest

Dynamical Systems, Probability Theory, Chaotic Dynamics, Mathematical Analysis

Honours, Awards, Fellowships, Membership of Professional Societies

2015 –2017 TWAS Research Grants research grant No.: 14-121-RG/MATHS/AS_G-UNESCO FR:324028604

 

Main Publications

1. A. Dzhalilov, D. Mayer and U. Safarov. On the conjugation of piecewise smooth circle homeomorphisms with a finite number of break points. Nonlinearity, V. 28, pp. 2441-2459, 2015.
2. A.A. Dzhalilov, D. Mayer, U.A. Safarov: Piecewise-Smooth Homeomorphisms of the Circle with several break points. Izvestiya: Mathematics.-2012.-№ 1(76).-С. 94-112.
3. U.A. Safarov: Non rigidity of Р- circle homeomorphisms. Uzbek Mathematic Journal Vol. 3, 2015, pp.139-154(in Russian).
4. U.A. Safarov: Conjugations of circle homeomorphisms with several break points. Dokl.Acad. Science Repub. Uzbekistan, Vol. 4, 2014, pp. 3-5(in Russian).
5. Safarov U.A.: Invariant Measure of Circle Homeomorphisms with several break points. Uzbek Mathematic Journal Vol. 2, 2010, pp.139-154(in Russian).
6. U.A. Safarov: Invariant Probability Distributions of Critical Circle Homeomorphisms with several break points. Uzbek Mathematic Journal Vol. 2, 2011, pp.128-144(in Russian).
7. Sh.K. Formanov, A.A. Dzhalilov, U.A. Safarov: Invariant Pprobability Distributions of Circle Homeomorphisms with several break points. Dokl. Acad. Science Repub. Uzbekistan, Vol. 3, 2009, pp. 3-6(in Russian).
8. U.A. Safarov: Quasi-symmetric conjugations of critical circle homeomorphisms with infinity number of breaks. Dokl. Acad. Science Repub. Uzbekistan(in Russian), Vol.3,2016, p. 6-9.
9. U.A. Safarov: Non rigidity of critical circle homeomorphisms. Uzbek Math. Journal(in Russian) №2, 2017, p.134-136.
10. U.A. Safarov: Invariant Probability Distributions of Critical Circle Homeomorphisms with infinity number of breaks. Dokl. Acad. Science Repub. Uzbekistan (in Russian) Vol.3, 2017, p. 6-8
11. U.A. Safarov: Singular Measures of Circle Homeomorphisms with Several Break Points. Modern problems mathematics, mechanics and information teghnologies: Abs. Int. Conf. Tashkent, 2008. pp. 246-247.
12. U.A. Safarov: Singular measure of critical circle homeomorphisms with several break points. International School and Foliations, Dynamical Systems, Singularity Theory and Perverse Sheaves: Abs. Int. Conf. Samarkand, 2009, pp. 59-63.
13. U.A. Safarov: Probability distributions of circle maps with several break points. Of the third congress of the world mathematical society of Turkic countries: Abs. Int. Conf. Almaty, 2009, p. 37.
14. U.A. Safarov: Critical circle homeomorphisms with several break points. Modern problems of applied mathematics and information technologies-Al Khorazmiy: Abs. Int. Conf. Tashkent, 2009, p. 44.
15. A.A. Dzhalilov, U.A. Safarov: Singular measure circle maps with singularity. International Conference on Diferential Equations and Dynamical Systems,Abstracts, Suzdal, July 2-7, 2010. pp. 75-76.
16. A.A. Dzhalilov, U.A. Safarov: Singular distributions of probability of piecewise-smooth circle homeomorphisms with breaks. // Proceedings of Turin Polytechnic University in Tashkent 2012. C. 43-45.
17. A.A. Dzhalilov, U.A. Safarov: Singular conjugacies of circle homeomorphisms with several break points. Acta of Turin polytechnic university in Tashkent, Scientific – technical journal, N3, 2014.
18. Safarov U. On conjugations between two critical circle homomorphisms. Abstracts of the communications of the V congress of Turkic World Mathematicians, June 5-7, Kyrgyzstan, 2014. p.142-144.
19. Dzhalilov A.A., Safarov U.A.: On conjugations of circle homeomorphisms with singularities, «Actual problems of geometry and its applications», pp. 15-17, Tashkent, 27-28 October, 2014.
20. U.A. Safarov: Singular Conjugations of circle homeomorphisms with several critical points. Modern methods of mathematical physics and its applications, Uzbekistan, April, 15-17, 2015, p. 135-136.
21. U.A. Safarov: Quasi-symmetric conjugations of circle homeomorphisms with several critical points. Limit theorems of Theory of probability, Namangan, Uzbekistan, May 11-12, 2015, p. 53-55.
22. U.A. Safarov. Conjugations of critical circle homeomorphisms with breaks. Abstracts of the international conference “Algebra, Analysis and Quantum Probability”, Ташкент, September 10-12, 2015.
23. U.A. Safarov. Invariant probability measure of critical circle homeomorphisms with  infinitely many of breaks. Abstracts of the republican scientific-applied conference “Statistics and its applications”. Tashkent, October 16-17, 2015.
24. U.A. Safarov: Absolute continuity of two invariant probability measures of circle homeomorphisms with singularities. Problems of modern topology and its applications, Uzbekistan, May 5-6, 2016, p. 255-256.
25. U.A. Safarov: Density of two invariant probability measures of сircle homеomorphisms with break point. International Conference “On nonlinear analysis and its applications”, Uzbekistan, September 19-21, 2016, p. 122-123.